# SDR DALA2021040602020

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 67,760 hours, 25,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CRACK INDICATIONS NOTED ON LOWER INBOARD FASTENER HOLE IN FRAME WEB, OUTER CHORD AND LOWER HINGE FITTING. INDICATIONS ARE AT 3 AND 9 O'CLOCK POSITIONS FACING AFT. CORRECTIVE ACTION: REPAIRED STA 1640 FRAME L/H FROM STR 10-19 IAW ER/A 590721-14AD REV O. (1772875)
